Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pain and tingling in the body. Have Hashimoto's disease and diabetes. Cure?

I have all over body pain & tigling & sharp stabbing pains.Also inmy face neck &head.All my tests at are normal. I have hasimotos disease & have tpe 2 diabetes . This has been going on for 3 year. I almost lost my foot due to a diabetic ulcer I was on antibiotics for 6 weeks with a pic line. Whatcould be causing this condition.I have been onpillsfornerve pain & prescription for pain. Nothing has worked. Troble sleeping &nausea.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Although diabetic neuropathy and under active thyroid both can cause your problems but since you are already being treated by doctors,I would like to get you tested for serum calcium,potassium,VIT B 12 and VIT D.Deficiency of any of these can cause tingling and pain in your body.
Your nausea could be because of gastritis caused by regular intake of pain killers.
You may take some proton pump inhibitor like PANTOPROZOLE 40 mg ,once a day on empty stomach in morning.
Keep continuing your other medications.
Answered: Wed, 6 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor